# SDR CA090812001

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 177B
- Aircraft time: 7,199 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 17520883
- Condition: Cracked
- Location: Carburettor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED IN TWO PLACES.
